# SDR DALA2015081605010

- Difficulty date: August 15, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT SURFACE AT RT WING FUEL ACCESS PLATE NR 1460C.  MRB 57-083-02, CARD 144, ZONE 10.  CORROSION ON COUNTERSINK WAS REMOVED AND MEASURED.  THE MAX DIAMETER MEASURED ON 3 HOLES ADJACENT IS .557", THEREFORE IS OUT LIMITS. FUEL ACCESS PLATE 1460C WAS REPLACED IAW SRM 51-22-2A.
